MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX PRO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX PRO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TRUE METRIX PRO50CT MG/DL
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause:(b)(6): using incorrect test strip.Note: manufacturer contacted customer in a follow-up call on 15-feb-2024 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with test results from results obtained of 50 and 60 mg/dl.The customer¿s expected fasting blood glucose test result is 130 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The product is stored according to specification in a hall closet.The test strip lot manufacturer¿s expiration date is 11/22/2024 and test strips were opened 2 weeks prior to call.The customer is using the true metrix pro meter/strips (multi-patient use); replacement true metrix system was sent to customer.The meter memory was reviewed for previous test result history (only 3 results provided): result 1: 50 mg/dl date: (b)(6) 2024 time: 9:25 am fasting.Result 2: 50 mg/dl date:(b)(6) 2024 time: 9:24 am fasting.Result 3: 60 mg/dl date: (b)(6) 2024 time: pm fasting.
 
Additional Manufacturer Narrative
Sections with additional information as of 12-mar-2024: meter and test strips were returned for evaluation.Product testing was performed and no defect was found on returned meter and test strips.Most likely underlying root cause updated from mlc-069: using incorrect test strip to mlc-058: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.

Brand Name
TRUE METRIX PRO
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key18713198
Report Number1000113657-2024-00064
Device Sequence Number8107359
Product Code NBW
UDI-Device Identifier00021292007867
UDI-Public(01)00021292007867
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/22/2024
Device Model NumberSTRIP, TRUE METRIX PRO50CT MG/DL
Device Lot NumberZB5249S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Distributor Facility Aware Date01/23/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown